BibTeX record journals/mscs/MenniS02

download as .bib file

@article{DBLP:journals/mscs/MenniS02,
  author    = {Mat{\'{\i}}as Menni and
               Alex K. Simpson},
  title     = {Topological and Limit-Space Subcategories of Countably-Based Equilogical
               Spaces},
  journal   = {Mathematical Structures in Computer Science},
  volume    = {12},
  number    = {6},
  pages     = {739--770},
  year      = {2002},
  url       = {http://dx.doi.org/10.1017/S0960129502003699},
  doi       = {10.1017/S0960129502003699},
  timestamp = {Fri, 10 Jun 2011 14:42:29 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/mscs/MenniS02},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}